# SDR SWAA2015061640711

- Difficulty date: June 13, 2015
- Submitted: June 17, 2015
- Operation: Air carrier
- Aircraft: N438WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29833
- Aircraft time: 42,884 hours, 24,839 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 417N5120
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EXIT DOOR CUT OUT AFT SIDE EMER LIGHT BULB INOPERATIVE.  REMOVED & RELAMPED LIGHT IAW AMM.
